Tomorrow is going to be the third day that I'm on...
Tomorrow is going to be the third day that I'm on Accutane. I have always had breakouts since freshman year in high school. They were never THAT bad, it's always been a few breakouts here and there on my face until just recently about two months ago my acne has been the worst it's ever been and with school starting just added more stress on me. I don't want to go out anywhere because it's been so bad that I'm embarrassed of people seeing me. When I'm in school I want to hide my face. I use makeup but it doesn't cover everything. It's never been this bad before and I don't know why it's like this. I'm hoping that Accutain helps clear it up.
Third month on Accutain
Most of the cystic acne has gone down, I still am getting breakouts but it's mostly hyper pigmentation. My face is actually really smooth with a few pimples here and there. Dryness is the most common side affect I've had to deal with. I've gotten rashes on my hands because they're so dye also my lips are crazy dry along with my face in general. I have seen big improvements but I do still have three more months so I'm excited to see the final product in late April !
Was this review helpful? 2 others found this helpful